# SDR DL76L100107

- Difficulty date: May 24, 2007
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,593 hours, 11,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1809.5 BULKHEAD OUTER CHORD REPAIR IAW EO 01-074914-12 ME08 RT C/W 01-074914-12 ME08 RT.
